MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609057A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter experts at the manufacturer.As they stated: despite multiple follow-ups from the dcu, no information has been provided regarding the circumstances of this incident.It was detected a missing peripheral seal on a powerled ii 500 light head.The cause is unknown, no more detail was provided.To prevent any incident the powerled ii instruction for use ¿ifu 01811¿ mentions : ¿the product must not be modified in any way without the prior written consent of getinge¿ ¿check that the lighthead gaskets are in the proper position and in good condition¿ getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.The incident was initially assessed as reportable, as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was determined that the seal was loose on one side but did not come off.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.There was no injury reported, however we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.The incident was initially assessed as reportable, as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was determined that the seal was loose on one side but did not come off.Therefore, the scenario described in the record is considered as non-reportable.Previous h6 medical device ¿ problem code: mechanical problem|detachment of device or device component||2907.Corrected h6 medical device ¿ problem code: material integrity problem|crack||1135.Previous h6 investigation conclusions: cause not established||4315.Corrected h6 investigation conclusions: cause traced to user||19.Getinge became aware of an issue with one of surgical lights- powerled ii.It was stated the seal on headlight has come off.The incident was initially assessed as reportable, as any parts falling off into sterile field or during procedure may cause contamination or injury.Recently, the incident has been reevaluated as new information become available, it was determined that the seal was loose on one side but did not come off.Therefore, the scenario described in the record is considered as non-reportable.The investigation was performed.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key22457731
Report Number9710055-2025-0000179
Device Sequence Number8597578
Product Code FTD
UDI-Device Identifier03700712423346
UDI-Public(01)03700712423346
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT609057A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer12/18/2025
01/20/2026
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date12/18/2025
01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown